I am 11 days post-botox treatment only for frownlines. I see some improvement, but also very slight swelling/widening of my nose bridge right between eyes and area between eyebrows that probably only I can notice. But it is definitely there and worrisome because I can't tell yet if 1) it has stablized or 2) if it will continue to worsen if the botox is not finshed doing its work. If it has stabilized will what I see remain as is until the botox itself wears off in 3+ months?
Subtle Swelling After Botox. How Long Will it Remain?
Doctor Answers 11
Swelling after Botox.
I would also revisit your injector to assess whether or not this is due to Botox activity giving the widening appearance versus injection site swelling.
It will go away before your Botox wears off most likely
Stabilization occurs by 2 weeks, so you're almost there...
as the muscles relax, they no longer pull the eyebrows together and that of course may lead to the appearance of widening or moving apart of the inner portion of the brow...the slight swelling may be due to muscle trauma or bleeding as an aftermath of the injection...it should disappear soon...don't worry about continuing to have your brows separate to a noticeable degree...as you say, only you can notice it...and it will stay that way...and you will see a gradual return to normal as the botox slowly wears off
You might also like...
Botox in frown lines
The subtle widening you are noticing is most likely due to the relaxation of the corrugator muscles which were treated to resolve your "frown" lines between your brows. There should not be any persistent swelling from the treatment at this point. The changes should be stable at this point. If you have any further concerns I would recommend you return to your provider for a full assessment.
Jacque P. LeBeau, MD
Swelling or tissue rearrangement after botox
You may be experiencing some tissue drooping. Although the glabellar region is considered a depressor muscular activity, and Botox injected there helps lift the tissues, it is possible that some of the Botox was injected in an area that reached the frontalis muscle and caused the forehead to droop along with the eyebrows and you're seeing a "bunching" up of skin and not true swelling. This will gradually improve as the Botox starts to wear off in 12 to 16 weeks after injection.
Swelling following Botox
Any side effects experienced are associated with the injection site, and may include the following:
1) Slight bruising
3) Temporary ptosis (drooping of the eyelid)
4) Allergic reaction at the injection site
5) Muscle stiffness near the injection site
Swelling and movement of your brows towards your ears may cause the illusion of a wider nasal bridge. The side effects are temporary, and after the Botox has worn off it is not likely you will experience any residual side effects. Thanks and I hope this helps!
Subtle Swelling After Botox. How Long Will it Remain? ANS:
Swelling after Botox is usually due to the fluid used to mix the product and it normally subsides in hrs to maybe a day or two. You could be noticing muscle not smoothing out evenly as it normally should so I recommend going back to let your Nurse Injector or Doctor take a look since they may be able to make things better for you.
Swelling After Botox of Forehead?
In my opinion, botox injections and swelling last about 5 days. This depends on skills of injection and quantity.
Subtle Swelling After Botox
After Botox injections for frown lines your eyes may appear slightly wider/more open and your brows may appear lifted. So perhaps with these changes you are noticing an apparent widening of your nasal bridge. The full effects of Botox should be in effect in 2 weeks. The good and the bad with Botox is that it goes away, but hopefully you will be pleased with your results.
You are most likely seeing a subtle droop of brow tissue into the glabellar area.
The effect of this is often interpreted as swelling. It is not swelling. At 11 days your BOTOX has taken effect and any extra fluid from the treatment was gone within hours of the service.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.